Opiate Withdrawal - Vitamins and Lots of Water? - Hip Forums
Hip Forums Buy Posters Here!   Click to Chat
Hip Forums Home Register Forum Options Mark Forums Read Social Groups Hip Universe Hip Radio Chat Room

Thread Title Search    
User's Login
User Name
Password
Remember Me?
Click to Advertise on the Hip Forums!
Hip Shops
Latest Videos
Active Journals
Forum Description: Discuss prescription drugs and their effects
Reply
 
Thread Tools Display Modes
Old 04-29-2010, 10:32 PM   #1
SlimShady
Member
 
Join Date: Apr 2010
Posts: 12
SlimShady is an unknown quantity at this point
Opiate Withdrawal - Vitamins and Lots of Water?
Like this post? Yes | No    

Does taking vitamins and drinking lots of water help ease the pain of opiate withdrawal?
SlimShady is offline   Reply With Quote
Old 05-06-2010, 10:18 PM   #2
Suicidiot
Member
 
Suicidiot's Avatar
 
Join Date: May 2010
Location: The Milky Way
Posts: 3
Suicidiot is an unknown quantity at this point
Like this post? Yes | No    

No.

The vitamins will just make your stomach pain worse, if you can even get them down, and if you do you will still puke them back up.

But you'll need the water because you'll be puking and shitting out every last drop of fluid in your body for a week or more.

Enjoy the ride.
Suicidiot is offline   Reply With Quote
Old 05-07-2010, 03:23 AM   #3
SlimShady
Member
 
Join Date: Apr 2010
Posts: 12
SlimShady is an unknown quantity at this point
Like this post? Yes | No    

It's not that strong of a withdrawal...I have no stomach pain, either. It's mostly the muscle cramps, fatigue, and anxiety.
SlimShady is offline   Reply With Quote
Old 05-07-2010, 11:51 PM   #4
Suicidiot
Member
 
Suicidiot's Avatar
 
Join Date: May 2010
Location: The Milky Way
Posts: 3
Suicidiot is an unknown quantity at this point
Like this post? Yes | No    

Well then, consider yourself extremely lucky.

I pray you never have to experience a real opiate/oid withdrawal.
Suicidiot is offline   Reply With Quote
Old 05-08-2010, 02:33 PM   #5
Akenes
Member
 
Akenes's Avatar
 
Join Date: Jun 2009
Location: UK
Age: 28
Posts: 378
Akenes is an unknown quantity at this point
Like this post? Yes | No    

Drinking lots of water and taking vitamins might make you 'healthier' but it's not going to 'ease any pain', if that's literally what you meant - there's no chemical reason for that to happen. It's a good idea to take vitamins in general, and especially when your body is going through shitty withdrawal, and drinking water is good for you - but they don't kill pain, and they won't make your withdrawal noticeably less bad.
__________________


Bumbaraass!!
Akenes is offline   Reply With Quote
Old 05-08-2010, 06:37 PM   #6
SlimShady
Member
 
Join Date: Apr 2010
Posts: 12
SlimShady is an unknown quantity at this point
Like this post? Yes | No    

Quote:
Originally Posted by Akenes View Post
Drinking lots of water and taking vitamins might make you 'healthier' but it's not going to 'ease any pain', if that's literally what you meant - there's no chemical reason for that to happen. It's a good idea to take vitamins in general, and especially when your body is going through shitty withdrawal, and drinking water is good for you - but they don't kill pain, and they won't make your withdrawal noticeably less bad.
Alright, thanks
SlimShady is offline   Reply With Quote
Old 05-11-2010, 04:49 AM   #7
shermin
Bazooka Tooth
 
shermin's Avatar
 
Join Date: Jun 2009
Location: Gallifrey
Posts: 3,678
shermin is a jewel in the roughshermin is a jewel in the roughshermin is a jewel in the rough
Like this post? Yes | No    

you've really just got to wait it out.

or ween yourself off, but this is hard for anybody who's addicted to opiates.

i just had to sit it out. it sucks but it will be over.
__________________
ABSTRACT EXPRESSIONISM.
shermin is offline   Reply With Quote
Old 05-12-2010, 03:16 AM   #8
masada
Member
 
Join Date: Jan 2010
Location: Toronto, Canada
Age: 27
Posts: 246
masada is on a distinguished road
Like this post? Yes | No    

I've never had really bad withdrawls but I'll give you some tips that worked for my friends, that do get it bad, and for me when I get mild withdrawls. Get some OTC codeine from the pharmacy and take liberal doses of that, in combination with alcohol and weed. And lots and lots of water.
masada is offline   Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off



All times are GMT +1. The time now is 03:51 PM.

The Hip Forums are intended for mature audiences for entertainment and educational purposes only. Hip Inc. doesn't encourage anyone to break laws, so know the law where you live. You are solely responsible for your actions on this site and illegal activities will be not be tolerated here.


Powered by vBulletin® Version 3.8.2
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.
Copyright Hip Inc. 1996-Forever!